# SDR ASOA2015010712010

- Difficulty date: December 23, 2014
- Submitted: January 7, 2015
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 28,651 hours, 20,688 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOORBEAM AFT ANGLE CORRODED AROUND FASTENERS.  R & R COCKPIT FLOORBEAM AFT ANGLE IAW SRM 51-42-00-001-001-A01.
